# SDR YENA2025120201144

- Difficulty date: November 30, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 02159
- Aircraft time: 79,844 hours, 29,279 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION RAIL DUMMY Y503.2 LOC. BTW FR12 AND FR16 FWD GALLEY AREA,  REPLACED RAIL DUMMY Y503.2 LOC. BTW FR12 AND FR16 FWD GALLEY AREA IAW A320 SRM 51-42-11, SRM 51-72-11-911-001 AND DWG D53112826, D53112056
